# SDR IPXA1669556

- Difficulty date: September 22, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 38,248 hours, 11,485 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587677
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C MCD FLOOR PANEL FOUND DEEP GOUGES AND 10 DENTS AT STA 412 TO STA 540, LBL 11 TO LBL 33.   FLOOR PANEL FABRICATED IAW EO B767-5320-9693-H AND INSTALLED IAW AMM 53-01-01.
